MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FOUR SPIKE IRRIGATOR SET EACH - ORDER MULTIPLES OF 10; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE FOUR SPIKE IRRIGATOR SET EACH - ORDER MULTIPLES OF 10; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0350195004
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a foreign object was identified inside the sterile packaging when setting up room.
 
Additional Manufacturer Narrative
Alleged failure: foreign object identified inside the sterile packaging when setting up room.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be inadequate packaging and cleaning operations.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FOUR SPIKE IRRIGATOR SET EACH - ORDER MULTIPLES OF 10
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23091062
Report Number0002936485-2025-00788
Device Sequence Number15873812
Product Code GCJ
UDI-Device Identifier37613327061643
UDI-Public37613327061643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0350195004
Device Lot Number25083FE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown